# SDR DALA2025071705404

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 82,873 hours, 10,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 FOUND MULTIPLE PUNCTURE HOLES ON LEFT WING OUTBOARD FLAP BELOW WING LEFT OF #3 FLAP TRACK FAIRING.  COMPLIED WITH ER/A 627962-14. (7582900).
